# SDR IPXA2025060438465

- Difficulty date: June 4, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,255 hours, 14,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: F5397134701000
- Part serial: 1152747108
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - AFT CARGO DOOR AFT SEAL RETAINER TO FUSELAGE UPPER CUTOUT FOUND CRACKED AND WITH STOP DRILLED HOLE.REMOVED AFT CARGO DOOR SEAL RETAINER PN: F539713470100 SN: 1152747108 FROM AFT CARGO DOOR SEAL IAW A300SRM 51-40-21 STEP 5 SUB STEPS A-E & STEP D SUB STEPS 1-5.NEW AFT CARGO DOOR AFT SEAL RETAINER INSTALLED IAW UPS A300 SRM 51-40-21 SECTION B, STEPS 1-8
